# SDR DALA2014082704848

- Difficulty date: August 25, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Barrier
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS, SCRATCHES, WEAR AND PUNCTURES ON OTBD FACE PANEL AT AFT DOOR BARRIER.  FOUND OUT OF LIMITS.  REPAIRED IAW ER/A 094625-14 MA REV "D".
